2013 ICD-9-CM Diagnosis Code E933.1
Antineoplastic and immunosuppressive drugs causing adverse effects in therapeutic use
- Short description: Adv eff antineoplastic.
- ICD-9-CM E933.1 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, E933.1 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
- E933.1 describes the circumstance causing an injury, not the nature of the injury.
- You are viewing the 2013 version of ICD-9-CM E933.1.
- More recent version(s) of ICD-9-CM E933.1: 2014 2015.
- No ICD-10-CM code(s) convert to ICD-9-CM E933.1
- Adverse effect of antineoplastic drug
- Adverse effect of immunosuppressant
- Agranulocytosis due to cancer chemotherapy
- Antineoplastic adverse reaction
- Dermatitis due to chemotherapy
- Esophagitis due to chemotherapy
- Immunosuppressant adverse reaction
- Inflammation of esophagus due to chemotherapy (disorder)
- Oral ulcerative mucositis due to antineoplastic therapy
- Oral ulcerative mucositis from antineoplastic therapy
- antineoplastic antibiotics (E930.7)
- Mechlorethamine hydrochloride
- Triethylenethiophosphoramide [thio-TEPA]